# SDR SWAA051139

- Difficulty date: April 16, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 3,945 hours, 2,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 101114
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND R2 DOOR EMERGENCY EXIT EXTERIOR LIGHT INOP.  RELAMPED PER MM.
